Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequent stools after taking treatment for another ailment, normal stool test. How can I get rid of it?

I am suffering from stool disorder for the last one month. This started after i took some medicine recomended for another ailment. I visted a Dr. and he performed my stool test and found nothing abnormal. He treated me. Though it improved much, i still have to visit toilet atleast twice a day and when the stool is in the water, it softens fast. It is also brownish in colour. I have no other related symptoms of inconvenience. Pls help me.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for query.
Nothing to worry,
within few days you will be alright.
Take light diet like curd,buttermilk,rice and soups.
Avoid fried and junk food.
Ok and bye.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor